Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Notes


Journal: Math. Comp. 4 (1950), 244-245
DOI: https://doi.org/10.1090/S0025-5718-50-99451-8
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    M. G. Kendall & B. Babington-Smith, “Randomness and random sampling numbers,” R. Stat. Soc., Jn., v. 101, 1938, p. 147-166; “Second paper on random sampling numbers,” R. Stat. Soc., Jn., Supplement, v. 6, 1939, p. 51-61. M. G. Kendall & B. B. Smith, “Tables of random sampling numbers,” Tracts for Computers, No. 24, Cambridge University Press, 1939.


Additional Information

Article copyright: © Copyright 1950 American Mathematical Society